DocServer

Items where Author is "Elder, Murray"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Item Type | No Grouping
Jump to: Article | Book
Number of items: 21.

Article

Bridson, Martin R. and Burillo, José and Elder, Murray and Šunić, Zoran (2012) On Groups Whose Geodesic Growth is Polynomial. International Journal of Algebra and Computation, 22 (05). p. 1250048. ISSN 0218-1967

Elder, Murray and Fusy, Éric and Rechnitzer, Andrew (2010) Counting elements and geodesics in Thompson's group F. Journal of Algebra, 324 (1). pp. 102-121. ISSN 00218693

Cleary, Sean and Elder, Murray and Rechnitzer, Andrew and Taback, Jennifer (2010) Random subgroups of Thompson’s group F. Groups, Geometry, and Dynamics . pp. 91-126. ISSN 1661-7207

Elder, Murray and Rechnitzer, Andrew (2010) Some geodesic problems in groups. Groups – Complexity – Cryptology, 2 (2). pp. 223-229. ISSN 1867-1144

Elder, Murray (2010) A linear-time algorithm to compute geodesics in solvable Baumslag-Solitar groups. Illinois J. Math., 54 (1). pp. 109-128.

Dison, Will and Elder, Murray and Riley, Timothy R. and Young, Robert (2009) The Dehn Function of Stallings’ Group. Geometric and Functional Analysis, 19 (2). pp. 406-422. ISSN 1016-443X

Elder, Murray and Kambites, Mark and Ostheimer, Gretchen (2008) On Groups and Counter Automata. International Journal of Algebra and Computation, 18 (08). pp. 1345-1364. ISSN 0218-1967

Cleary, Sean and Elder, Murray and Taback, Jennifer (2006) Cone types and geodesic languages for lamplighter groups and Thompson's group F. Journal of Algebra, 303 (2). pp. 476-500. ISSN 00218693

Albert, M.H. and Elder, Murray and Rechnitzer, A. and Westcott, P. and Zabrocki, M. (2006) On the Stanley-Wilf limit of 4231-avoiding permutations and a conjecture of Arratia. Advances in Applied Mathematics, 36 (2). pp. 96-105.

Elder, Murray (2006) Permutations generated by a stack of depth 2 and an infinite stack in series. Electron. J. Combin., 13 (1). Research Paper 68, 12 pp. (electronic).

Elder, Murray and Hermiller, Susan (2005) Minimal almost convexity. Journal of Group Theory, 8 (2). pp. 239-266. ISSN 1433-5883

Elder, Murray (2005) Regular geodesic languages and the falsification by fellow traveler property. Algebraic & Geometric Topology, 5 . pp. 129-134. ISSN 1472-2747

Elder, Murray (2005) Regular languages and the falsification by fellow traveler property. Algebraic and Geometric Topology, 5 (1). 129 - 134.

Elder, Murray (2005) A context-free and a 1-counter geodesic language for a Baumslag–Solitar group. Theoretical Computer Science, 339 (2-3). pp. 344-371. ISSN 03043975

Elder, Murray and McCammond, Jon (2004) CAT(0) is an Algorithmic Property. Geometriae Dedicata, 107 (1). pp. 25-46. ISSN 0046-5755

Elder, Murray (2004) L-delta groups are almost convex and have a sub-cubic Dehn function. Algebraic & Geometric Topology, 4 . pp. 23-29. ISSN 1472-2747

Elder, Murray (2004) Lδ groups are almost convex and have sub-cubic Dehn function. Algebraic and Geometric Topology, 4 .

Elder, Murray (2004) A non-Hopfian almost convex group. Journal of Algebra, 271 (1). pp. 11-21.

Elder, Murray and McCammond, Jon and Meier, John (2003) Combinatorial conditions that imply word-hyperbolicity for 3-manifolds. Topology, 42 (6). pp. 1241-1259. ISSN 00409383

Elder, Murray and McCammond, Jon (2002) Curvature testing in 3-dimensional metric polyhedral complexes. Experiment. Math., 11 (1). pp. 143-158.

Book

Burillo, José and Cleary, Sean and Elder, Murray and Taback, Jennifer and Ventura, Enric (2005) Geometric methods in group theory. AMS Contemporary Mathematics 372.

This list was generated on Mon Nov 20 03:06:54 2017 AEDT.